Cookies?
Library Header Image
LSE Research Online LSE Library Services

A note on the distribution of non-linear autoregressive stochastic processes

Pemberton, J and Tong, Howell (1981) A note on the distribution of non-linear autoregressive stochastic processes. Journal of Time Series Analysis, 2 (1). pp. 49-52. ISSN 0143-9782

Full text not available from this repository.
Identification Number: 10.1111/j.1467-9892.1981.tb00310.x
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/1184859...
Additional Information: © 1981 Blackwel Publishing Ltd
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 07 Jul 2008 08:38
Last Modified: 01 Oct 2010 08:57
URI: http://eprints.lse.ac.uk/id/eprint/6528

Actions (login required)

View Item View Item